@article{BSMF_1988__116_1_15_0, author = {Rodier, Fran\c{c}ois}, title = {Sur les repr\'esentations non ramifi\'ees des groupes r\'eductifs $p$-adiques ; l{\textquoteright}exemple de $GSp(4)$}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {15--42}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {116}, number = {1}, year = {1988}, doi = {10.24033/bsmf.2088}, mrnumber = {89i:22033}, zbl = {0662.22011}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.2088/} }
TY - JOUR AU - Rodier, François TI - Sur les représentations non ramifiées des groupes réductifs $p$-adiques ; l’exemple de $GSp(4)$ JO - Bulletin de la Société Mathématique de France PY - 1988 SP - 15 EP - 42 VL - 116 IS - 1 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2088/ DO - 10.24033/bsmf.2088 LA - fr ID - BSMF_1988__116_1_15_0 ER -
%0 Journal Article %A Rodier, François %T Sur les représentations non ramifiées des groupes réductifs $p$-adiques ; l’exemple de $GSp(4)$ %J Bulletin de la Société Mathématique de France %D 1988 %P 15-42 %V 116 %N 1 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2088/ %R 10.24033/bsmf.2088 %G fr %F BSMF_1988__116_1_15_0
Rodier, François. Sur les représentations non ramifiées des groupes réductifs $p$-adiques ; l’exemple de $GSp(4)$. Bulletin de la Société Mathématique de France, Tome 116 (1988) no. 1, pp. 15-42. doi : 10.24033/bsmf.2088. https://www.numdam.org/articles/10.24033/bsmf.2088/
[Be] Le “centre” de Bernstein, Représentations des groupes réductifs sur un corps local, p. 1-32. - Paris, Hermann, 1984. | Zbl
. -[B-Z] Induced representation of reductive p-adic groups I, Ann. Sci. École Norm. Sup., t. 10, 1977, p. 441-472. | Numdam | MR | Zbl
and . -[Bo] Admissible Representations of a Semisimple Group over a Local Field with Vector Fixed under an Iwahori Subgroup, Invent. Math., t. 35, 1976, p. 233-259. | MR | Zbl
. -[B-W] Continuous cohomology, discrete subgroups, and representations of reductive groups. - Princeton, Princeton University Press, 1980. | MR | Zbl
and . -[B] Groupes et algèbres de Lie, chap. 4, 5 et 6. - Paris, Hermann, 1968. | Zbl
. -[B-T] Groupes réductifs sur un corps local I, Inst. Hautes Études Sci. Publ. Math., t. 41, 1972, p. 1-251. | Numdam | MR | Zbl
et . -[Ca] Representations of p-adic groups : A survey, Automorphic forms, representations and L-functions, p. 111-155. - Providence, Amer. Math. Soc., 1979 (Proc. Symp. Pure Math., 33). | MR | Zbl
. -[C1] Introduction to the theory of admissible representations of p-adic reductive groups, notes polycopiées.
. -[C2] The Steinberg character as a true character, Harmonic Analysis on homogeneous spaces p. 413-417. - Providence, Amer. Math. Soc., 1973 (Proc. Symp. Pure Math., n° 26). | MR | Zbl
. -[C3] The Unramified principal series of p-adic groups I. The spherical function, Comp. Math., t. 40, n° 3, 1980, p. 387-406. | Numdam | MR | Zbl
. -[G] Deligne-Langlands conjecture and representations of affine Hecke algebras, prépublication, 1985.
. -[I-W] On some Bruhat decompositions and the structure of the Hecke ring of the p-adic groups, Inst. Hautes Études Sci. Publ. Math., t. 25, 1965, p. 5-48. | Numdam | MR | Zbl
and . -[K] On the decomposition of reducible principal series representations of p-adic Chevalley groups, Pacific J. Math., t. 101, 1982, p. 351-388. | MR | Zbl
. -[K-L] Proof of the Deligne-Langlands conjecture for Hecke algebras, prépublication, 1985.
and . -[L] Some examples of square integrable representations of semi-simple p-adic groups, Trans. Amer. Math. Soc., t. 277, 1983, p. 623-653. | MR | Zbl
. -[Mcd1] Spherical functions on a p-adic Chevalley group, Bull. Amer. Math. Soc., t. 74, 1968, p. 520-525. | MR | Zbl
. -[Mcd2] Spherical functions on a group of p-adic type. - Univ. of Madras, 1971. | Zbl
. -[M] Intégrales d'entrelacement pour un groupe de Chevalley sur un corps p-adique, Analyse Harmonique sur les groupes de Lie, p. 367-403. Berlin, Springer-Verlag, 1979 (Lecture Notes in Math. 739). | MR | Zbl
. -[R1] Modèles de Whittaker des représentations admissibles des groupes réductifs p-adiques déployés, C.R. Acad. Sci. Paris Sér. I Math., t. 275, 1972, p. 1045-1048. | MR | Zbl
. -[R2] Décomposition de la série principale des groupes réductifs p-adiques, Non commutative Harmonic Analysis and Lie groups, p. 408-423. Berlin, Springer-Verlag, 1981 (Lecture Notes in Math., 880). | MR | Zbl
. -[T] Classification of unitary representations in irreducible representations of general linear group, Ann. Sci. École Norm. Sup., t. 19, 1986, p. 335-382. | Numdam | MR | Zbl
. -[Z] Induced representations of reductive p-adic groups II. On irreducible representations of GL(n), Ann. Sci. École Norm. Sup., t. 13, 1980, p. 165-210. | Numdam | MR | Zbl
. -- Symplectic Origami, International Mathematics Research Notices (2010) | DOI:10.1093/imrn/rnq241
- Sign changes of Hecke eigenvalues of Siegel cusp forms of degree 2, Proceedings of the American Mathematical Society, Volume 136 (2008) no. 11, pp. 3831-3838 | DOI:10.1090/s0002-9939-08-09364-7 | Zbl:1205.11058
- Iwahori-spherical representations of GSp(4) and Siegel modular forms of degree 2 with square-free level, Journal of the Mathematical Society of Japan, Volume 57 (2005) no. 1 | DOI:10.2969/jmsj/1160745825
- Automorphic forms on
, Electronic Research Announcements of the American Mathematical Society, Volume 10 (2004), pp. 39-50 | DOI:10.1090/s1079-6762-04-00128-3 | Zbl:1062.11027 - Almost unramified automorphic representations for split groups over
., Journal of Algebra, Volume 262 (2004) no. 1, pp. 253-261 | DOI:10.1016/s0021-8693(03)00023-1 | Zbl:1051.11026 - Erratum to “Almost unramified automorphic representations for split groups overFq(t)” [J. Algebra 262 (1) (2003) 253–261], Journal of Algebra, Volume 280 (2004) no. 1, p. 412 | DOI:10.1016/j.jalgebra.2004.07.001
- Square integrable representations of classical
-adic groups corresponding to segments, Representation Theory, Volume 3 (1999), pp. 58-89 | DOI:10.1090/s1088-4165-99-00071-0 | Zbl:0918.22012 - On
-Hardy-Littlewood homogeneous spaces, International Journal of Mathematics, Volume 9 (1998) no. 6, pp. 723-757 | DOI:10.1142/s0129167x98000312 | Zbl:0924.11054 - On reducibility of parabolic induction, Israel Journal of Mathematics, Volume 107 (1998), pp. 29-91 | DOI:10.1007/bf02764004 | Zbl:0914.22019
- On the Iwahori-Matsumoto involution and applications, Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, Volume 28 (1995) no. 5, pp. 527-547 | DOI:10.24033/asens.1724 | Zbl:0840.22030
- Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d’un groupe réductif 𝑝-adique, Transactions of the American Mathematical Society, Volume 347 (1995) no. 6, p. 2179 | DOI:10.1090/s0002-9947-1995-1285969-0
- On the Iwahori-spherical discrete series for
-adic Chevalley groups; formal degrees and -packets, Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, Volume 27 (1994) no. 4, pp. 463-491 | DOI:10.24033/asens.1698 | Zbl:0819.22013 - Representations of
-adic symplectic groups, Compositio Mathematica, Volume 90 (1994) no. 2, pp. 123-181 | Zbl:0797.22008 -
-adic Whittaker functions and vector bundles on flag manifolds, Compositio Mathematica, Volume 85 (1993) no. 1, pp. 9-36 | Zbl:0819.22012 -
-adic representations associated to modular forms over imaginary quadratic fields. I: Lifting to , Inventiones Mathematicae, Volume 112 (1993) no. 2, pp. 377-411 | DOI:10.1007/bf01232440 | Zbl:0797.11047 - Induced representations and classifications for
and , Mémoires de la Société Mathématique de France. Nouvelle Série, Volume 52 (1993), pp. 75-133 | DOI:10.24033/msmf.366 | Zbl:0784.22008 - Estimating Hecke eigenvalues of Siegel modular forms, Duke Mathematical Journal, Volume 67 (1992) no. 1, pp. 219-240 | DOI:10.1215/s0012-7094-92-06708-1 | Zbl:0766.11026
- Some results on the unramified principal series of
-adic groups, Mathematische Annalen, Volume 292 (1992) no. 4, pp. 747-761 | DOI:10.1007/bf01444646 | Zbl:0804.22007 - Residual automorphic representations of
, Nagoya Mathematical Journal, Volume 127 (1992), pp. 15-47 | DOI:10.1017/s0027763000004086 | Zbl:0788.11019 - Arithmetic aspect of operator algebras, Compositio Mathematica, Volume 77 (1991) no. 3, pp. 293-311 | Zbl:0843.22011
- On Jacquet Modules of Induced Representations of p—Adic Symplectic Groups, Harmonic Analysis on Reductive Groups, Volume 101 (1991), p. 305 | DOI:10.1007/978-1-4612-0455-8_16
Cité par 21 documents. Sources : Crossref, zbMATH